cough-cold-icon
Vibration and shaking in chest & abdomen
I m taking medicines as ceftum 250, montek lc and ascoril syrup for my cold and cough treatment from 2 days . Today morning i m feeling vibrations and shakiness n tremors in chest with uneasiness in stomach and Little vomiting sensation and lightness in left shoulder . Please suggest .
60 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Ascoril syrup may be containing  terbutaline,the overdose of which may cause such symptoms,so u may reduce the dose.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+168
Chat with a doctor
Online now
Sir kindly do investigations for fever consult your physician and then decide bye
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.